Further investigations on a question of Zhang and Lü
Abstract
In the paper based on the question of Zhang and Lü [15], we present one theorem which will improve and extend results of Banerjee-Majumder [2] and a recent result of Li-Huang [9].
References
A. Banerjee, Uniqueness of meromorphic functions that share two sets, Southeast Asian Bull. Math. 31 (2007), no. 1, 7–17.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Banerjee, S. Majumder, On the uniqueness of a power of a meromorphic function sharing a small function with the power of its derivative, Comment. Math. Univ. Carolin. 51 (2010), no. 4, 565–576.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R. Brück, On entire functions which share one value CM with their first derivative, Results Math. 30 (1996), no. 1-2, 21–24.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K.S. Charak, B. Lal, Uniqueness of f n and P[f], arXiv:1501.05092v1[math.CV], 21 Jan 2015.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Chen, G. Zhang, Unicity of meromorphic function and its derivative, Kyungpook Math. J. 50 (2010), no. 1, 71–80.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford 1964.
##plugins.generic.googleScholarLinks.settings.viewInGS##
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl. 46 (2001), no. 3, 241–253.
##plugins.generic.googleScholarLinks.settings.viewInGS##
I. Lahiri, A. Sarkar, Uniqueness of a meromorphic function and its derivative, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 1, Article 20, 9pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.-D. Li, G.-X. Huang, On meromorphic functions that share one small function with their derivatives, Palest. J. Math. 4 (2015), no. 1, 91–96. Cited on 105 and 109. Further investigations on a question of Zhang and Lü [119]
##plugins.generic.googleScholarLinks.settings.viewInGS##
A.Z. Mokhon’ko, On the Nevanlinna characteristics of some meromorphic functions, in: Theory of Functions, functional analysis and their applications, Izd-vo Khar’kovsk, Un-ta, 14 (1971), 83–87.
##plugins.generic.googleScholarLinks.settings.viewInGS##
E. Mues, N. Steinmetz, Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen, Manuscripta Math. 29 (1979), no. 2-4, 195–206.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L.A. Rubel, Ch.Ch. Yang, Values shared by an entire function and its derivative, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), pp.101–103. Lecture Notes in Math., Vol. 599, Springer, Berlin, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Q.C. Zhang, The uniqueness of meromorphic functions with their derivatives, Kodai Math. J. 21 (1998), no. 2, 179–184.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Q.C. Zhang, Meromorphic function that shares one small function with its derivative, JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 4, Article 116, 13pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##
T. Zhang, W. Lü, Notes on a meromorphic function sharing one small function with its derivative, Complex Var. Elliptic Equ. 53 (2008), no. 9, 857–867. Cited on 105, 107, 108, 109 and 110. Department of Mathematics University of Kalyani West Bengal 741235 India E-mail: abanerjee_kal@yahoo.co.in, abanerjee_kal@rediffmail.com E-mail: bikashchakraborty.math@yahoo.com, bchakraborty@klyuniv.ac.in Received: April 4, 2015; final version: August 24, 2015; available online: September 23, 2015.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2015 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.